# SDR A6WA2018032245634

- Difficulty date: February 16, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,296 hours, 33,697 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL210 RECEIVED ANTI ICE WARNING WITH OVERHEAT INDICATION, C/W QRH MESSAGE PERSISTED. AIR RETURNED TO ROC PER QRH, FLAPS 20 REF 45+30 KNOTS (SPEED WAS 169) NO THRUST REVERSERS AVAILABLE/FULL BRAKING. TEMPS AT GATE 8-10-5-5 LANDING WEIGHT 46,000 LBS. ANTI ICE DUCT SWITCH LIGHT OVERHEAT SECTION ILLUMINATED (WING), NO DUCT FAIL LIGHTS ILLUMINATED ON ANY SWITCH. WARNING CLEARED IN FLIGHT APPROXIMATELY 5-10 MINUTES AFTER RUNNING QRH. WHEN WARNING WAS RECEIVED 14TH STAGE SOV INDICATED OPEN, 10TH STAGE SOV INDICATED OPEN, APU LCV INDICATED CLOSED, ISOLATION VALVE CLOSED.
